# SDR REXA97021

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Pitch Contl
- Part number: 89548119
- Condition: Blown Gasket
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST ALL OIL PRESSURE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  REMOVED AND REPLACED RIGHT PPC GASKET BLOWN.  (M)
